# SDR CA031114008

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,913 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 2721 · Rudder Tab Control System
- Part: Thrust Bearing
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING TAB WAS STIFF, IT WAS LUBED AND WORKED NORMAL. ON SCHEDULED WINTER MAINTENANCE INSPECTION BEARING WAS FOUND TO BE WORN PAST LIMITS.
